MathSciNet Relay Station
MathSciNet bibliographic data
MR2188369 11J82 (33C20)
Zudilin, V. V. Ramanujan-type formulas and irrationality measures of some multiples of $\pi$. (Russian) Mat. Sb. 196 (2005), no. 7, 51--66; translation in Sb. Math. 196 (2005), no. 7-8, 983–998
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement